Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Eruptions on penis, redness, swelling, dark spots. Used levofloxacin. Help?

sir in previous two years i got fixed drug eruption on my penis glans by using levofloxacin drug, i had exposure to this drug 6 to 7 times until i recognized that this drug causes reaction, first i got red type swollen skin on penis glans and a wound and after that it healed in few days than i got dark spots on penis glans and also i have inflammation in those dark spots.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It seems like you have had the eruptions after using the medication levofloxacin and there is a temporal relationship between having used the medications as well as getting the eruptions. I believe that it will help to avoid the medication entirely. I hope you also consult a doctor to help with symptomatic relief of your symptoms.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor